Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 3 found articles
 
 
  Syntagmatic and Paradigmatic Dimensions of Causee Encodings
 
 
Title: Syntagmatic and Paradigmatic Dimensions of Causee Encodings
Author: Farrell Ackerman
John Moore
Appeared in: Linguistics and philosophy
Paging: Volume 22 (1999) nr. 1 pages 44 p.
Year: 1999-02
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht, The Netherlands
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 3 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands